Many of us want to know what are causes of adult acne? We will show adult acne causes and details in this article. Many women suffer from acne in adolescence but then disappear from acne from the skin, but there is cases acne appear on the neck, back and shoulders. So you must first know what is the cause of acne that catches your skin? In this article will explain in detail 4 causes of adult acne causes.
The first cause of adult acne causes is Stress. Increasing the secretion of hormones from the pituitary gland stimulates the adrenal gland to produce androgen, which in turn works on the production of sebum, which is a leading cause of clogged pores and thus the emergence of acne.
The second cause of adult acne causes is Bad Cosmetics Choices. It is one of the most important reasons in the pathogenesis of acne that bad cosmetics in the long run be a major cause of the appearance of acne again on your skin and make it a suitable environment for the emergence of acne and clogged pores. That bad cosmetics commonly used in many of the ladies, so we say in this article it has many side effects of the most dangerous effects of this are clogging the pores of the skin and the appearance of acne. So you must choose good cosmetics to avoid appearance of acne.
The third cause of adult acne causes is Hormones. The reason that acne is common in adolescence hormones. Hormones that stimulate the sebaceous glands are the main causes in the pathogenesis of acne. If you look in particular to women, we will find that two days or a week-day before the period of menstruation the skin becomes oily in this case, estrogen secretion at high rates, which helps the spread of acne. The ladies who are over the age of 40 may have no menstruation, so they are less likely to have acne certainly in this age estrogen may be started to be less or stop working.
The forth cause of adult acne causes is Birth Control Pills and Other Medications. The use of these pills as possible to help the disappearance of acne and can also help the spread of acne on the skin. Women must in this case resort to the doctor of her own to determine what to do with these pills as they can increase the work of Hormones such as androgen and estrogen. So she must resort to the doctor.